Alert archive / Missouri / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 52, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 15, 2015, 6:24 PM CDT for Howard County, Saline County, Missouri. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 15, 2015, 6:24 PM CDT (23:24 UTC)
- Expired
- May 15, 2015, 7:15 PM CDT
- In force
- 51 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Howard County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 125 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 11.4 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1804 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 771 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
002
WUUS53 KEAX 152324
SVREAX
MOC089-195-160015-
/O.NEW.KEAX.SV.W.0052.150515T2324Z-150516T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
624 PM CDT FRI MAY 15 2015
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL HOWARD COUNTY IN CENTRAL MISSOURI...
EAST CENTRAL SALINE COUNTY IN CENTRAL MISSOURI...
* UNTIL 715 PM CDT
* AT 621 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
SOUTHWEST OF GLASGOW...AND MOVING EAST AT 20 MPH. A SECOND SEVERE
THUNDERSTORM WAS LOCATED SOUTHEAST OF MARSHALL...ALSO MOVING EAST
AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FAYETTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3902 9257 3902 9292 3906 9294 3902 9299
3902 9312 3916 9314 3927 9258
TIME...MOT...LOC 2323Z 266DEG 19KT 3911 9292
HAIL...1.25IN
WIND...60MPH
$$
LAFLIN3 follow-up statements
188
WWUS53 KEAX 152345
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
645 PM CDT FRI MAY 15 2015
MOC089-195-160015-
/O.CON.KEAX.SV.W.0052.000000T0000Z-150516T0015Z/
HOWARD MO-SALINE MO-
645 PM CDT FRI MAY 15 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
SALINE AND CENTRAL HOWARD COUNTIES UNTIL 715 PM CDT...
AT 643 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
FAYETTE...AND MOVING EAST AT 20 MPH. A SECOND SEVERE THUNDERSTORM
WAS LOCATED NORTH OF ARROW ROCK...ALSO MOVING EAST AT 20 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
FAYETTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3902 9257 3902 9292 3904 9292 3905 9294
3906 9294 3906 9298 3916 9301 3925 9258
TIME...MOT...LOC 2345Z 266DEG 19KT 3912 9277
HAIL...1.50IN
WIND...60MPH
$$
LAFLIN760
WWUS53 KEAX 152358
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
658 PM CDT FRI MAY 15 2015
MOC195-160007-
/O.CAN.KEAX.SV.W.0052.000000T0000Z-150516T0015Z/
SALINE MO-
658 PM CDT FRI MAY 15 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SALINE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3902 9257 3902 9292 3907 9293 3908 9291
3909 9291 3910 9294 3912 9295 3914 9291
3917 9291 3918 9288 3925 9258
TIME...MOT...LOC 2357Z 266DEG 17KT 3912 9272
$$
MOC089-160015-
/O.CON.KEAX.SV.W.0052.000000T0000Z-150516T0015Z/
HOWARD MO-
658 PM CDT FRI MAY 15 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL HOWARD
COUNTY UNTIL 715 PM CDT...
AT 655 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FAYETTE...AND
MOVING EAST AT 20 MPH. A SECOND SEVERE THUNDERSTORM WAS LOCATED 3
MILES NORTHEAST OF ARROW ROCK...ALSO MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
FAYETTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3902 9257 3902 9292 3907 9293 3908 9291
3909 9291 3910 9294 3912 9295 3914 9291
3917 9291 3918 9288 3925 9258
TIME...MOT...LOC 2357Z 266DEG 17KT 3912 9272
HAIL...1.25IN
WIND...60MPH
$$
LAFLIN073
WWUS53 KEAX 160013
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
713 PM CDT FRI MAY 15 2015
MOC089-160023-
/O.EXP.KEAX.SV.W.0052.000000T0000Z-150516T0015Z/
HOWARD MO-
713 PM CDT FRI MAY 15 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HOWARD COUNTY WILL
EXPIRE AT 715 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA. HOWEVER...BRIEFLY GUSTY WINDS AND HEAVY RAIN ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3902 9257 3902 9292 3907 9293 3908 9291
3909 9291 3910 9294 3912 9295 3914 9291
3917 9291 3918 9288 3925 9258
TIME...MOT...LOC 0013Z 266DEG 17KT 3913 9262
$$
LAFLINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 3:53 PM CDT, 2 hours 31 minutes earlier.
Area forecast discussion, May 15, 3:53 PM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 353 PM CDT Fri May 15 2015 .SHORT TERM...(This Evening through Saturday) Issued at 330 PM CDT FRI MAY 15 2015 Active weather already underway in a line stretching from NW MO southeastward into the Boonville-Moberly area has been feisty at times, with some of the individual cells becoming strong and marginally severe. The primary threats with this line, other than dangerous cloud-to-ground lightning and gusty winds, has been the heavy rainfall with some downpours being reported in a very short amount of time. In the Warrensburg area, approximately 0.6 inches of rain fell within about a 15 minute period, along with other reports from across the KC metro area when the line came through, indicating very efficient rain producers in a copiously-moist airmass. Latest RAP PWAT values via the SPC Mesoanalysis page are showing ~1.3 to ~1.5 inches, which is around/above the 90th percentile for this time of year based on climatology. What will need to be watched through tonight is the potential for redevelopment behind this line as the atmosphere attempts to quickly recharge. SBCAPE values have already begun to rebound behind the line with just some marginal CIN in the area. Additionally, dewpoints continue to linger in the upper 60s and visible satellite imagery, along with area ground obs, shows some partial clearing, allowing temps to continue to climb into the mid to upper 70s behind the line. While it is possible that the line worked over the local atmosphere enough to quell storm chances for the rest of tonight, indications are pointing toward not ruling out the possibility of redevelopment across the forecast area. For early tomorrow morning, could see a brief break in the radar imagery before the day becomes active once more. The approaching system has been well-advertised at this point and trends continue to indicate that while storms could fire up as early as midday out ahead of the front, the main push won't be coming through until tomorrow night. Early in the evening, plentiful instability will be in place as the dynamics move into the area from the west but as night falls and the surface-based instability wanes, storms could become more elevated as the night progresses and the activity treks eastward across the forecast area. LL nocturnal jet should be ramping up as the SBCAPE winds down, so something else to keep in mind with the evolution of the storms tomorrow night. With plentiful moisture continuing to dampen the atmosphere through tomorrow night, PWAT values could climb even higher than today, flirting with max values for this time of year. Heavy rain will once again be a concern, along with any strong to severe storms that may develop. Bottom line: this system will be one to continue to watch closely, particularly in eastern KS/western MO where the ingredients align better for severe chances. For Sunday, the front will be making its way through so some storm chances could continue to exist for primarily the eastern half of the forecast area with perhaps some stronger storms, but not as much of a concern as compared to tomorrow as the ingredients wane in intensity, making it a less favorable environment for sustained activity. With the fropa by Sunday night, precip chances will completely exit with it, leaving Monday with a rather pleasant mid-Spring day. Much like today, temps tomorrow will have no problems once again reaching into the upper 70s despite any possible cloud cover or rain, thanks to the stout WAA under southerly flow. Highs will similarly climb into the upper 70s to lower 80s on Sunday with the last punch of warm, moist air before the much cooler, drier airmass takes over on the backside of the front. Lows tonight and tomorrow night will be balmy again, only dropping into the mid 60s with the cooldown arriving on our doorstep by Sunday night. NW MO will be greeted with upper 40s to lower 50s Monday morning, with a gradient of warmer temps across the forecast area from the NW to the SE as locations from around Howard County through Bates County struggle to drop below the 60 degree mark. .LONG TERM...(Saturday Night through Friday) Issued at 254 PM CDT FRI MAY 15 2015 The early part of next week will feature dry weather with cooler than normal temperatures as a surface ridge noses into the area from the north. Through at least Tuesday expect the area to be firmly under the influence of the surface ridge. Expect highs on Monday and Tuesday to generally be in the middle 60s to perhaps lower 70s with lows in the 40s to 50s. the chances for rain then return for the middle part of next week, as the surface ridge moves off to the east and southerly return flow brings some moisture back into the plains. With a large trough expected to take form across the western CONUS southwest flow aloft will aid in producing precipitation in the Tuesday night Wednesday time frame. With another surface ridge progged to nose in late next week the chances for rain likewise dwindle toward the end of the week. && .AVIATION...(For the 18Z TAFS through 18Z Saturday Afternoon) Issued at 1231 PM CDT FRI MAY 15 2015 With the unsettled pattern that the region finds itself currently locked into comes TS chances this afternoon at all four terminals. Have focused the timing through about 20Z for IXD, and 22Z to 23Z for the other three terminals with respect to a TEMPO indicating direct TS impacts to the terminals. VCTS mention will prevail through this evening, with storm threats diminishing after sunset. That said, however, given the aforementioned unsettled atmosphere, AMD(s) may be necessary through Saturday to account for a rogue/pop-up TS tonight through the end of this TAF period, particularly as midday Saturday approaches. Southerly winds will be gusty within and around storms and some may become strong to possibly severe. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && SHORT TERM...lg LONG TERM...Leighton AVIATION...lg
Hazardous weather outlook, May 15, 1:45 PM CDT, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 145 PM CDT FRI MAY 15 2015 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-161845- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 145 PM CDT FRI MAY 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW THUNDERSTORMS ARE POSSIBLE LATE THIS MORNING THROUGH THE AFTERNOON INTO THE EARLY EVENING HOURS. HOWEVER...NO SEVERE WEATHER IS EXPECTED. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SEVERE STORMS ARE POSSIBLE AREA-WIDE LATE SATURDAY AFTERNOON THROUGH SATURDAY NIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Special weather statement, May 15, 2:29 PM CDT, 3 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
229 PM CDT FRI MAY 15 2015
MOZ005-006-014-015-152030-
DAVIESS MO-GRUNDY MO-HARRISON MO-MERCER MO-
229 PM CDT FRI MAY 15 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MERCER...EASTERN
HARRISON...NORTHWESTERN GRUNDY AND DAVIESS COUNTIES UNTIL 330 PM
CDT...
AT 227 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES EAST OF
MAYSVILLE TO HAMILTON...AND MOVING NORTHEAST AT 40 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
GALLATIN...BETHANY...TRENTON...PATTONSBURG...JAMESPORT...GILMAN
CITY...RIDGEWAY...SPICKARD...CAINSVILLE...PRINCETON...ALTAMONT...
JAMESON...COFFEY...BRIMSON...TINDALL...MOUNT MORIAH...MODENA AND
MILL GROVE.
THIS WILL IMPACT
I-35 BETWEEN MILE MARKERS 61 AND 98.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4046 9353 4021 9338 3996 9367 3996 9376
3989 9376 3978 9388 3979 9408 3986 9421
4003 9420 4004 9422 4005 9422 4049 9392
TIME...MOT...LOC 1929Z 208DEG 33KT 3993 9420 3977 9391
LAFLINSpecial weather statement, May 15, 3:01 PM CDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
301 PM CDT FRI MAY 15 2015
MOZ024-032-152030-
CHARITON MO-LINN MO-
301 PM CDT FRI MAY 15 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LINN AND NORTHWESTERN
CHARITON COUNTIES IN NORTH CENTRAL MISSOURI UNTIL 330 PM CDT...
AT 259 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES EAST OF HALE...OR 14 MILES SOUTHWEST OF
BROOKFIELD...MOVING NORTHEAST AT 25 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
BROOKFIELD...LACLEDE...SUMNER AND ROTHVILLE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3955 9325 3957 9327 3962 9328 3962 9326
3963 9326 3965 9329 3965 9328 3969 9328
3970 9327 3971 9328 3987 9319 3973 9292
TIME...MOT...LOC 2001Z 211DEG 22KT 3964 9324
LAFLINSpecial weather statement, May 15, 3:29 PM CDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
329 PM CDT FRI MAY 15 2015
MOZ015-023-024-152100-
GRUNDY MO-LINN MO-LIVINGSTON MO-
329 PM CDT FRI MAY 15 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LIVINGSTON...
NORTHWESTERN LINN AND SOUTHEASTERN GRUNDY COUNTIES IN NORTH CENTRAL
MISSOURI UNTIL 400 PM CDT...
AT 326 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CHILLICOTHE...MOVING NORTHEAST AT 35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
CHULA AND LAREDO.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4005 9336 4003 9336 4004 9333 3999 9321
3978 9349 3982 9357 4009 9346
TIME...MOT...LOC 2028Z 212DEG 29KT 3984 9350
LAFLINSpecial weather statement, May 15, 4:18 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
418 PM CDT FRI MAY 15 2015
MOZ038-152145-
LAFAYETTE MO-
418 PM CDT FRI MAY 15 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LAFAYETTE COUNTY UNTIL
445 PM CDT...
AT 417 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MAYVIEW...OR 7 MILES WEST OF HIGGINSVILLE...
MOVING NORTHEAST AT 20 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
HIGGINSVILLE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3907 9390 3920 9378 3921 9375 3921 9374
3911 9363 3902 9385
TIME...MOT...LOC 2118Z 227DEG 18KT 3908 9384
LAFLINLocal storm report, May 15, 4:52 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
452 PM CDT FRI MAY 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0106 PM TSTM WND DMG 1 WSW CLAYCOMO 39.20N 94.51W
05/15/2015 CLAY MO PUBLIC
SEVERAL TREE LIMBS WERE SNAPPED AND A TREE WAS UPROOTED.
TIME IS ESTIMTED.
&&
CDBSpecial weather statement, May 15, 5:23 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
523 PM CDT FRI MAY 15 2015
MOZ039-152300-
SALINE MO-
523 PM CDT FRI MAY 15 2015
...SIGNIFICANT WEATHER ADVISORY FOR SALINE COUNTY UNTIL 600 PM CDT...
AT 520 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF MARSHALL...MOVING NORTHEAST
AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MARSHALL...SLATER...ARROW ROCK AND GILLIAM.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3905 9296 3902 9299 3899 9334 3912 9337
3931 9302 3912 9294 3911 9295 3910 9293
3907 9292
TIME...MOT...LOC 2223Z 234DEG 24KT 3907 9328
LAFLINThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 12:42 PM CDT | Special Weather Statement | EAX | Clay, Jackson, Platte | 48 min |
| May 15, 1:19 PM CDT | Special Weather Statement | EAX | Buchanan, Clay, Clinton, Platte, Ray | 41 min |
| May 15, 2:04 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Ray | 26 min |
| May 15, 2:29 PM CDT | Special Weather Statement | EAX | Daviess, Grundy, Harrison, Mercer | 61 min |
| May 15, 3:01 PM CDT | Special Weather Statement | EAX | Linn | 29 min |
| May 15, 3:29 PM CDT | Special Weather Statement | EAX | Livingston | 31 min |
| May 15, 4:18 PM CDT | Special Weather Statement | EAX | Lafayette | 27 min |
| May 15, 5:23 PM CDT | Special Weather Statement | EAX | Saline | 37 min |
| May 15, 5:29 PM CDT | Severe Thunderstorm Warning | EAX | Saline | 31 min |
| May 15, 5:52 PM CDT | Severe Thunderstorm Warning | EAX | Howard, Saline | 38 min |
| May 15, 6:08 PM CDT | Tornado Warning | EAX | Howard, Saline | 22 min |
| May 15, 6:27 PM CDT | Tornado Warning | EAX | Howard | 33 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.